Inclusion relations for Bessel functions for domains bounded by conical domains

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-1847
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Inclusion relations for Bessel functions for domains bounded by conical domains ; volume:2014 ; number:1 ; day:10 ; month:11 ; year:2014 ; pages:1-12 ; date:12.2014
Advances in difference equations ; 2014, Heft 1 (10.11.2014), 1-12, 12.2014

Creator
Ramachandran, Chellakutti
Annamalai, Srinivasan
Sivasubramanian, Srikandan
Contributor
SpringerLink (Online service)

DOI
10.1186/1687-1847-2014-288
URN
urn:nbn:de:101:1-2021083023014641103476
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:26 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Ramachandran, Chellakutti
  • Annamalai, Srinivasan
  • Sivasubramanian, Srikandan
  • SpringerLink (Online service)

Other Objects (12)